# SDR FDEA201905161080

- Difficulty date: May 16, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,901 hours, 24,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 140N260225
- Condition: Worn
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  960  52-10  5966  16MAY19  MEM  OPEN  U  LOGPAGES:3132652  LF CREW ENTRY DOOR IS VERY DIFICULT TO CLOSE.  HANDLE WOULD NOT GO OVER CENTER W/O EXCESSIVE FORCE  REMOVED & REPLACED L1 UPPER DOOR ATTACH FITTING REF. AMM 52-11-37-4 OPS CHECK GOOD AT THIS TIME IPC PART OFF 140N2602-25 S/N N/A IPC PART # ON 140N2602-25 S/N N/A.
